# SDR SIMA202001064006

- Difficulty date: January 4, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,550 hours, 32,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVER WING EMERGENCY LIGHT INOP-C/A-RAR LH OVER WING EEL POWER SUPPLY AND EMERGENCY EXIT SIGN LH OVER WING IAW AMM 33-50-11 OPS CHECK GOOD
